Maps on density operators preserving quantum f -divergences

Lajos Molnár, Gergoẃ Nagy, Patrícia Szokol

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

For an arbitrary strictly convex function f defined on the non-negative real line we determine the structure of all transformations on the set of density operators which preserve the quantum f -divergence.

Original languageEnglish
Pages (from-to)2309-2323
Number of pages15
JournalQuantum Information Processing
Volume12
Issue number7
DOIs
Publication statusPublished - Jul 1 2013

    Fingerprint

Keywords

  • Density operators
  • Preserver transformations
  • Quantum f-divergence

ASJC Scopus subject areas

  • Electronic, Optical and Magnetic Materials
  • Statistical and Nonlinear Physics
  • Theoretical Computer Science
  • Signal Processing
  • Modelling and Simulation
  • Electrical and Electronic Engineering

Cite this